# SDR 2006UALA01411

- Difficulty date: July 15, 2006
- Submitted: July 25, 2006
- Operation: Air carrier
- Aircraft: N521UA
- Make and model: Boeing 757222
- Aircraft serial: 24891
- Aircraft time: 52,296 hours, 19,476 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Seam
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT 42 INCHES FWD OF DOOR 4R AT LAP SEAM DENT IS 4 X 2 X .050 INCH.
